MAUDE Adverse Event Report: HUDSON RESPIRATORY CARE TECATE NEO TRACT UROLIFT SYSTEM

HUDSON RESPIRATORY CARE TECATE NEO TRACT UROLIFT SYSTEM
Model Number L-400-4 FINISHED DEVICE, SPOOL STABILIZER, PACKAGE, STERILE,
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023 neo tract has been made aware of a patient who underwent a prostatic urethral lift procedure on 16 nov 2023.During the procedure there were 3 misfires.An investigation of device #3 on (b)(6) 2023 revealed approximately 1mm of the needle tip was broken and loose in the device but no portion of the needle was missing, and no adverse patient events occurred.

Brand Name
NEO TRACT UROLIFT SYSTEM
Common Device Name
UROLIFT SYSTEM
Manufacturer (Section D)
HUDSON RESPIRATORY CARE TECATE
prolongacion mision eusebio ki
no. 1316,rancho el descanso
tecate
MX 
Manufacturer (Section G)
HUDSON RESPIRATORY CARE TECATE
prolongacion mision eusebio ki
no.1316,rancho el descanso
tecate
MX  
Manufacturer Contact
marling heaton
4155 hopyard road
pleasanton, CA 94588
9195448000
MDR Report Key18522201
Report Number3015181082-2024-00004
Device Sequence Number3665171
Product Code PEW
UDI-Device Identifier10814932020275
UDI-Public10814932020275
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K193269
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL-400-4 FINISHED DEVICE, SPOOL STABILIZER, PACKAGE, STERILE,
Device Catalogue NumberIPN918876
Device Lot Number73B2200469
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale